Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The rank $ 3$ permutation representations of the finite classical groups


Authors: William M. Kantor and Robert A. Liebler
Journal: Trans. Amer. Math. Soc. 271 (1982), 1-71
MSC: Primary 20G40; Secondary 20C30
DOI: https://doi.org/10.1090/S0002-9947-1982-0648077-6
MathSciNet review: 648077
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The permutation representations in the title are all determined, and no surprises are found to occur.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40, 20C30

Retrieve articles in all journals with MSC: 20G40, 20C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0648077-6
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society